# SDR AALA201907029029

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 11,687 hours, 1,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1150285
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS WIRELESS CONTROL UNIT FOR EMERGENCY LIGHTS AT DOOR 4L FAULT. REMOVED AND REPLACED WIRELESS CONTROL UNIT. OPS CHECK GOOD.
